# SDR SWAA2023041714414

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT AREA BETW. STA 827 THRU 887 FLOOR PANEL #241UF TOP SKIN PEELING OFF SOME AREAS<[01] REMOVED THE FACESHEET AND PREPARED DAMAGED AREA AT MAIN CABIN CENTER AREA BETW STA 727B TRUR 727E FLOOR PANEL #241KF REF: B 737 SRM 53-00-50-2R-1 PARAGRAPH 3;[02] VERIFIED 1. OK TO REPAIR.;[03] CORRECTION STEP #1; REMOVED THE FACESHEET AND PREPARED DAMAGED AREA AT MAIN CABIN AFT AREA BETW. STA 827 TRUR 887 FLOOR PANEL #241UF REF: B 737 SRM 53-00-50-2R-1 PARAGRAPH 3;[04] APPLIED REPAIR AT DAMAGED AREA FLOOR PANEL #241UF REF: B737 SRM 53-00-50-2R-1 PARAGRAPH 3 AND RESIN PO# 1799598 CLOTH PO# 1690463;[05] VERIFIED 3. AND 4.
